Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Hodge theory of singular algebraic curves


Author: Masayoshi Nagase
Journal: Proc. Amer. Math. Soc. 108 (1990), 1095-1101
MSC: Primary 14F25; Secondary 14C30, 58A14
MathSciNet review: 1002162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spectrum of the Laplacian and the structure of the $ {L^2}$-cohomology are studied on a singular algebraic curve with its singularity removed, which is hence an incomplete Kähler manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F25, 14C30, 58A14

Retrieve articles in all journals with MSC: 14F25, 14C30, 58A14


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1002162-8
PII: S 0002-9939(1990)1002162-8
Article copyright: © Copyright 1990 American Mathematical Society